# SDR SWIA201335186

- Difficulty date: October 27, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 32,709 hours, 46,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Obstructed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT ROW 9 OBSTRUCTED.  FLT 5438 REPOSITIONED FLOOR STRIP TO EXPOSE 2ND RED LIGHT.
